# SDR Q5QA20170412007

- Difficulty date: April 12, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N96WE
- Make and model: Beech 58
- Aircraft serial: TH1782
- Aircraft time: 9,041 hours, 10,801 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Circuit Breaker
- Part number: 3538013261
- Condition: Failed
- Location: De Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL VENT DE-ICE SYSTEM WAS FOUND TO BE INOPERATIVE.  DISCOVERED CIRCUIT BREAKER TO HAVE FAILED INTERNALLY.
